Over the past 8 months my cancer marker has been slowing increasing and despite a change in chemotherapy adding Carboplatin to my Avastin, it is still rising.
Over the past couple of months I have noticed niggling tummy pains, but it has always been put down to wind with the constipation caused by the Carboplatin. But this last month I have been struck down on 4 occasions with horrendous stomach pains and vomiting. Despite my GP prescribing various meds, nothing helped. My Oncologist is now thinking there is some fluid in the bowel.
What I find strange is he says it isn't acetates but fluid, now what is the difference, does anyone know ?
I am starting on a new regime of Cisplatin/Gemcitabine, then on day 8 Gemcitabine, a week off then the whole regime starting all over again on day 21. I am going tomorrow morning to start the first session. He wouldn't start today as I have to drive myself to chemo as my hubby is partially sighted and he was worried about the side effects with me having to driving back.
Has anyone had this treatment please, I would be interested to hear of any side effects.
I was also interested to read when doing an on line check that Cisplatin is the oldest of the platinum based chemos.